| Catalog Number |
393526 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva nearport 20 ga x 1.00 in w/ maxzero leakage it was reported by customer that nexiva nearport 20g placed in emergency department at 1805.Patient sent to ct for scan at 2310.After patient had returned from ct, "when push [fluids] through primary port, fluid sprays from the ct port." "seems to occur after the port is used for ct." verbatim: nexiva nearport 20g placed in emergency department at 1805.Patient sent to ct for scan at 2310.After patient had returned from ct, "when push [fluids] through primary port, fluid sprays from the ct port." "seems to occur after the port is used for ct.".
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos and 2 used physical samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that when evaluated with leak test no leaks were observed and visual inspection detected no damage.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.